A 23-year-old female asked:
feelin vrry pregnant neg test missed period 18 days now had depo-provera shot but miss 2 wks sexin strsight thru unprotected plenty lower cramps m i prego????
1 doctor answer
Dr. Mary David answered
Specializes in Obstetrics and Gynecology
Maybe: If you have been on Depo-Provera for awhile or started it on the 2nd or 3rd day of your last period, pregnancy is unlikely. Depo does cause irregular bleeding and then the absence of periods and this is likely to be the cause of the late period. It does not help with prevention of STDs though and the cramping could be a symptom of one of those. You need to use condoms to help decrease that risk, Be safe
Answered on Feb 23, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!